# SDR USAASB01304

- Difficulty date: October 31, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE EMERGENCY LIGHTS INOPERATIVE AT ROW 7 BULLNOSE, CEILING EXIT SIGN AT EXIT ROW, AISLE LIGHTS AT ROWS 6 THROUGH 10 AND LEFT OVERWING EXIT SIGN AT ROW 10.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK (P/N 2013-1A) AND CHARGER ASSEMBLY ABOVE CEILING EXIT SIGN AT LEFT OVERWING EXIT ROW.  OPS CHECK GOOD.  (M)
